# SDR 95ZZZZ155

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 3965161
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 0244 - CABIN PRESSURE CONTINUED TO CLIMB AT FL 330.  CREW DECLARED AN EMERGENCY TO GET LOWER PRESSURE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED TO RIGHT PRSOV AND THE RIGHT PACK FLOW VALVE.  OPERATIONS CHECKED GOOD.  REFERENCE USAA950201.
